# SDR SWAA2025081303947

- Difficulty date: August 9, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N8792Q
- Make and model: Boeing 737-8
- Aircraft serial: 67774
- Aircraft time: 8,422 hours, 4,205 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FARE AND AFT FA BATTERY IS NOT TESTING<[01] CHANGED FLASHLIGHT BATTERIES PER AMM 25-64-00. OPS CHECK GOOD
